Does everyone have side effects from treatment?
Jan 1, 2011
I am 10 days into treatment. Taking Truvada/Isentress combo. I have had no, zip, none, side effects. Is this uncommon? How long does it take for side effects to typically occur? I was infected Oct.5, 2010, started treatment Dec 23, 79 days later. I am almost 58 years old. CD4 723; VL 43K
Response from Dr. Henry
For many of the newer regimens a high percentage of patients have little to no side effects. Raltegravir + Truvada has been a very well tolerated regimen with a significant fraction of patients having a side effect profile similar to yours= no major side effects. Good to hear that you are doing well so fast. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Vomiting An Early Sign Of HIV?
- Is White Tongue A Sign Of Acute HIV Infection?
- Burning Penis After Mutual Masturbation Worried I Have HIV
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Vagina After Touching Used Condom Sign Of HIV AIDS
- Jock Itch After Swallowing Cum Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.